# SDR IPXA13B79222

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 622, S44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR TO FUSELAGE SKIN LIGHTNING STRIKE AT BS 622, S44R.  REPAIRED IAW EO B747-5330-51365A.
